# SDR UALA2013031401545

- Difficulty date: March 12, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 85,204 hours, 13,593 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND HYD LEAKING FROM FILTER MODULE ABOVE C1 ELECT HYD PUMP IN RIGHT WHEEL WELL.  HYD DRIPPING FROM FILTER BOWL AND DRIPPING FROM BYPASS INDICATOR PIN, 2 ACTIVE LEAKS IN FILTER MODULE, BOTH LEAKS ARE DRIPPING 24 DROPS PER MIN TOGETHER.  FILTER MOD IS ABOUT 8 INCHES ABOVE PUMP.  SECURED FILTER BOWL, CLEANED AREA AND DID NOT FIND ANY LEAKS.
